MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC - FREMONT (CE) HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580010
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on june 7, 2018 that a genesys hydrothermablation controller was used in a hydrothermablation (hta) procedure performed on (b)(6) 2018.According to the complainant, during ablation phase, when the fluid temperature heated to 80 degrees celsius and reached 100 degrees celsius, a faulty cassette alarm was detected.The staff tried to initiate cool down mode but the controller was not responding.A plastic burning smell was noted and smoke was coming out from where the cassette was engaged.The machine was restarted and the physician waited 5 minutes for fluid to cool down.A bulb system with room temperatue saline was used to irrigate the area.Thee procedure was aborted due to this event.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.

Brand Name
HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key7657982
Report Number3005099803-2018-02179
Device Sequence Number1512693
Product Code MNB
UDI-Device Identifier08714729809326
UDI-Public08714729809326
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580010
Device Catalogue Number58001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date07/03/2018
Patient Sequence Number1